RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1975, Volume 11, Number 9, Page 1713 (Mi de2561)  

Letters to the Editor

Letter to the editors: “The solvability of the Dirichlet problem for an elliptic equation of order $2l$ in the class $W_2^{(2l)}$” (Differencial'nye Uravnenija 9 (1973), 2048–2051)

È. M. Saak


Full text: PDF file (136 kB)

Bibliographic databases:

Citation: È. M. Saak, “Letter to the editors: “The solvability of the Dirichlet problem for an elliptic equation of order $2l$ in the class $W_2^{(2l)}$” (Differencial'nye Uravnenija 9 (1973), 2048–2051)”, Differ. Uravn., 11:9 (1975), 1713

Citation in format AMSBIB
\Bibitem{Saa75}
\by \`E.~M.~Saak
\paper Letter to the editors: ``The solvability of the Dirichlet problem for an elliptic equation of order $2l$ in the class $W_2^{(2l)}$'' (Differencial'nye Uravnenija 9 (1973), 2048--2051)
\jour Differ. Uravn.
\yr 1975
\vol 11
\issue 9
\pages 1713
\mathnet{http://mi.mathnet.ru/de2561}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=385313}


Linking options:
  • http://mi.mathnet.ru/eng/de2561
  • http://mi.mathnet.ru/eng/de/v11/i9/p1713

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Errata
  • Number of views:
    This page:60
    Full text:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020